# SDR GTIA030997

- Difficulty date: December 11, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - FOUND EMERGENCY LIGHT OVER SLIDE IN TAIL CONE INOPERATIVE.  CLEAN ALL SOCKET CONTACTS AND TERMINAL ENDS, OPS CHECK OK.  (M)
